Computational Methods and Function Theory

, Volume 5, Issue 1, pp 153–158 | Cite as

Exceptional Sets for Certain Differential Polynomials of Entire Functions



We improve a result of Anderson, Baker and Clunie on exceptional sets for the differential polynomial ff, when f is a transcendental entire function.


Exceptional sets Picard sets Nevanlinna theory 

2000 MSC



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    J. M. Anderson, I. N. Baker, and J. G. Clunie, The distribution of values of certain entire and meromorphic functions, Math. Z. 178 (1981), 509–525.MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    P. D. Barry, The minimum modulus of small integral and subharmonic functions, Proc. Lond. Math. Soc. III. Ser 12 (1962), 445–495.MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    W. Bergweiler and A. Eremenko, On the singularities of the inverse to a meromorphic function of finite order, Rev. Mat. Iberoam. 11 no.2 (1995), 355–373.MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    W. K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. Math. (2) 70 (1959), 9–42.MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    W. K. Hayman Slowly growing integral and subharmonic functions, Comment. Math. Helv. 34 (1960), 75–84.MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    G. F. Kendall, PhD thesis (, University of Nottingham, 2004.
  7. 7.
    E. Mues, Über ein Problem von Hayman, Math. Z. 164 (1979), 239–259.MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    E. C. Titchmarsh, The Theory of Functions, 2nd edition, Oxford University Press, 1939.Google Scholar

Copyright information

© Heldermann  Verlag 2005

Authors and Affiliations

  1. 1.SolihullUK

Personalised recommendations